# SDR SWAA2025101624624

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 35,456 hours, 17,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE.   R & R BATTERIES PER AMM 25-64-00.
